Skip to content

Research at St Andrews

Integrality and arithmeticity of solvable linear groups

Research output: Contribution to journalArticlepeer-review

Author(s)

Alla Detinko, Dane Flannery, Willem de Graaf

School/Research organisations

Details

Original languageEnglish
Pages (from-to)138–145
JournalJournal of Symbolic Computation
Volume68
Publication statusPublished - 2015

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by journal

  1. Lifting tropical bitangents

    Len, Y. & Markwig, H., Jan 2020, In: Journal of Symbolic Computation. 96, p. 122-152

    Research output: Contribution to journalArticlepeer-review

  2. Polynomial-time proofs that groups are hyperbolic

    Holt, D., Linton, S., Neunhoeffer, M., Parker, R., Pfeiffer, M. & Roney-Dougal, C. M., May 2021, In: Journal of Symbolic Computation. 104, p. 419-475

    Research output: Contribution to journalArticlepeer-review

  3. Computing finite semigroups

    East, J., Egri-Nagy, A., Mitchell, J. D. & Péresse, Y., May 2019, In: Journal of Symbolic Computation. 92, p. 110-155 46 p.

    Research output: Contribution to journalArticlepeer-review

  4. New refiners for permutation group search

    Jefferson, C., Pfeiffer, M. & Waldecker, R., May 2019, In: Journal of Symbolic Computation. 92, p. 70-92 23 p.

    Research output: Contribution to journalArticlepeer-review

ID: 252022030

Top